Publications
Search

Publications :: Search

Show venue

On this page you see the details of the selected venue.

    Journal
    Name: Graphs and Combinatorics
    Year: 2001
    Volume: 17
    Number: 2
    DBLP: db/journals/gc/gc17.html
    Bookmark:

    Below you find the publications assigned to this venue.

    Show item 1 to 66 of 66  
    Select a publication
    Show Title Venue Rating Date
    Conference paper
    Hongbing Fan, Yu-Liang Wu, Chak-Kuen Wong.
    On Fixed Edges and Edge-Reconstruction of Series-Parallel Networks.
    Graphs and Combinatorics 2001, Volume 17 (0) 2001
    Conference paper
    Ahmed Ainouche, Mekkia Kouider.
    Cycles in Partially Square Graphs.
    Graphs and Combinatorics 2001, Volume 17 (0) 2001
    Conference paper
    Noga Alon, Vanessa Teague, Nicholas C. Wormald.
    Linear Arboricity and Linear k-Arboricity of Regular Graphs.
    Graphs and Combinatorics 2001, Volume 17 (0) 2001
    Conference paper
    Celina M. H. de Figueiredo, Frédéric Maffray, Oscar Porto.
    On the Structure of Bull-Free Perfect Graphs, 2: the Weakly Chordal Case.
    Graphs and Combinatorics 2001, Volume 17 (0) 2001
    Conference paper
    David C. Fisher, David R. Guichard, J. Richard Lundgren, Sarah K. Merz, K. Brooks Reid.
    Domination Graphs with Nontrivial Components.
    Graphs and Combinatorics 2001, Volume 17 (0) 2001
    Conference paper
    Hung-Lin Fu, Christopher A. Rodger.
    Four-Cycle Systems with Two-Regular Leaves.
    Graphs and Combinatorics 2001, Volume 17 (0) 2001
    Conference paper
    Etsuko Bannai.
    Bose-Mesner Algebras Associated with Four-Weight Spin Models.
    Graphs and Combinatorics 2001, Volume 17 (0) 2001
    Conference paper
    Zoltán Füredi.
    Maximal t-Critical Linear Hypergraphs.
    Graphs and Combinatorics 2001, Volume 17 (0) 2001
    Conference paper
    Zoltán Füredi, Douglas B. West.
    Ramsey Theory and Bandwidth of Graphs.
    Graphs and Combinatorics 2001, Volume 17 (0) 2001
    Conference paper
    Bruce L. Bauslaugh.
    List-Compactness of Infinite Directed Graphs.
    Graphs and Combinatorics 2001, Volume 17 (0) 2001
    Show item 1 to 66 of 66  

    Your query returned 66 matches in the database.